# SDR R61A2018122421253

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 33,155 hours, 24,689 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Wrong Part
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT OPEN. FERRIED TO CMH. INSPECTED DOOR, FOUND SURROUND BRACKET GUIDE PLATE TO BE INCORRECT EFFECTIVITY. R&R WITH  CORRECT EFFECTIVITY IAW AMM 25-23-10.
